|CD4 and VL decline but not on treatment
Feb 24, 2013
Hi Doc, I tested positive in August 2012. My CD4 was 409 and my VL was 36600. I had my follow up test a week ago and my CD4 has declined to 259 but my VL has also declined to 3472. I'm currently not on ARVs but take multivitamins and vitamin C daily. My GP is putting me on Atripla. What could have caused my CD4 and VL to decline so much in just 6 months? Thank you
| Response from Dr. Holodniy
That is a hard question to answer with only two points on the line. The bigger issue is starting HIV treatment, which I agree with. In addition, I would get a HIV resistance test before starting Atripla, just to make sure that the virus strain you were infected with does not already have resistance to any HIV meds.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dizziness After Licking Vagina Worried I Have HIV
- Groin Pain After Condom Leak Worried I Have HIV
- Itchy Red Spots After Drinking After Someone Sign Of HIV AIDS
- Itchy Skin After Mutual Masturbation Sign Of HIV AIDS
- Sore On Penis After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Can Moles On Your Vagina Cause Cervical Cancer?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.